Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 47, NWS Wichita, KS

April 26, 2016Harper County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 26, 2016, 7:53 PM CDT for Harper County, Sumner County, Kansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 7:53 PM CDT (00:53 UTC)
Expired
Apr 26, 2016, 8:45 PM CDT
In force
52 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Harper County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 49 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:12 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2623 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

464 
WUUS53 KICT 270053
SVRICT
KSC077-191-270145-
/O.NEW.KICT.SV.W.0047.160427T0053Z-160427T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
753 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 845 PM CDT

* AT 753 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
  CALDWELL...MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...CONWAY SPRINGS...CALDWELL...ARGONIA...MAYFIELD...MILAN...
  BLUFF CITY...FREEPORT...RIVERDALE...WELLINGTON AIRPORT AND PERTH.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 21 AND 33.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3700 9796 3739 9785 3739 9781 3747 9781
      3748 9761 3747 9726 3700 9748
TIME...MOT...LOC 0053Z 209DEG 47KT 3707 9783 

HAIL...<.75IN
WIND...60MPH
 
$$

JAKUB
2 follow-up statements
839 
WWUS53 KICT 270128
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
828 PM CDT TUE APR 26 2016

KSC077-270137-
/O.CAN.KICT.SV.W.0047.000000T0000Z-160427T0145Z/
HARPER KS-
828 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARPER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3747 9781 3748 9761 3747 9726 3706 9746
      3715 9771
TIME...MOT...LOC 0127Z 202DEG 34KT 3725 9754 

$$

KSC191-270145-
/O.CON.KICT.SV.W.0047.000000T0000Z-160427T0145Z/
SUMNER KS-
828 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WESTERN SUMNER COUNTY...

AT 827 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
WELLINGTON...MOVING NORTH AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WELLINGTON...CONWAY SPRINGS...MAYFIELD...MILAN...RIVERDALE...WELLINGTON
AIRPORT AND PERTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3747 9781 3748 9761 3747 9726 3706 9746
      3715 9771
TIME...MOT...LOC 0127Z 202DEG 34KT 3725 9754 

HAIL...<.75IN
WIND...60MPH
 
$$

KETCHAM
904 
WWUS53 KICT 270135
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
835 PM CDT TUE APR 26 2016

KSC191-270145-
/O.EXP.KICT.SV.W.0047.000000T0000Z-160427T0145Z/
SUMNER KS-
835 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SUMNER COUNTY WILL
EXPIRE AT 845 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3747 9781 3748 9761 3747 9726 3706 9746
      3715 9771
TIME...MOT...LOC 0133Z 209DEG 47KT 3725 9754 

$$

KETCHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 7:02 PM CDT, 51 minutes earlier.

Area forecast discussion, Apr 26, 7:02 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
702 PM CDT TUE APR 26 2016

.SYNOPSIS...
ISSUED AT 400 PM CDT TUE APR 26 2016

A CLUSTER OF SVR THUNDERSTORMS DEVELOPED QUICKLY ON SCHEDULE ALONG
A DRY LINE THAT EXTENDED FROM JUST S OF KGBD...THRU BETWEEN K8K2 &
KP28...THEN SW ACROSS FAR WRN OK TO W TX. A 2ND AREAS OF SVR
THUNDERSTORMS WAS IN PROGRESS FROM JUST S OF KMHK...THRU KEMP...TO
BURLINGTON. LARGE HAIL HAD BEEN THE PRIMARY SVR MODE...BUT SINCE
ABOUT 315 PM A COUPLE OF TORNADOES WERE POSSIBLE OVER SW SUMNER CO.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 400 PM CDT TUE APR 26 2016

TONIGHT:
NO DOUBT SVR THUNDERSTORMS CAPABLE OF ALL 3 SVR MODES CONTINUE TO
DRAW GREATEST ATTENTION. AS AN UPPER-DECK LOW...THAT WAS SITUATED
OVER SE WY & NE CO THIS AFTERNOON...REMAINS PARKED OVER THESE AREAS
A 2ND UPPER LOW WILL DEVELOP OVER SRN KS. THIS SHOULD PUSH THE DRY
LINE PERHAPS AS FAR E AS I-35/I-135 EARLY THIS EVENING. GREATEST
SFC-BASED CAPES (4,000-4,500 J/KG) EXTEND IN A WELL-DEFINED S-N
ORIENTED AXIS FROM THE NORTH-CENTRAL OK/SOUTH-CENTRAL KS BORDER TO
AROUND KSLN. AS SUCH THE GREATEST SVR POTENTIAL WOULD SPREAD N/NE
ACROSS THESE AREAS THRU MID-LATE EVENING. WITH THE LOWER-DECK FLOW
SLOWLY BACKING...THE 3KM VORTICITY WILL CONTINUE TO INCREASE AS
DEEP-LAYER ASCENT CONTINUES TO INCREASE. AS SUCH THE TORNADIC
POTENTIAL WOULD LIKEWISE INCREASE WHERE TOR WATCH #108 IS IN EFFECT
TILL 10 PM CDT. AS THE INTENSE SFC LOW...CENTERED BETWEEN KSLN &
KCNK...LIFTS NNE THE WARM FRONT EXTENDING E FROM THE LOW WOULD LIFT
ALMOST DUE N...REACHING I-70 LATE THIS EVE BY WHICH TIME A PACIFIC
COLD FRONT WOULD PUSH ESE...APPROACHING THE I-135 CORRIDOR TOWARD
DAYBREAK WED. AS SUCH THUNDERSTORMS WOULD SHIFT E & NE OVERNIGHT &
BE CONCENTRATED ACROSS SOUTHEAST KS LATE TONIGHT & VERY EARLY WED
MORNING. AS SUCH THE PRIMARY SVR MODE WOULD SHIFT TOWARD A
DAMAGING WINDS.

WED:
WITH THE SFC LOW CONTINUING TO LIFT SLOWLY NNE TO ALONG THE IA/
NEBRASKA BORDER THUNDERSTORMS OCCURRING ACROSS SOUTH-CENTRAL &
SOUTHEAST KS WOULD END IN A SW-NE MANNER IN THE MORNING WHILE
AREAS OF LIGHT RAIN SHOWERS WOULD SPREAD SE AROUND THED DEPARTING
SFC LOW INTO CENTRAL KS.

WED NIGHT-THU:
THERE'LL BE A BRIEF INTERMISSION AS WESTERLY FLOW CONTINUES TO OVER
SPREAD THE KS REGION...BUT EARLY THU MORNING...A BROAD SFC HIGH
WILL SPREAD E ACROSS THE NRN PLAINS THAT...CONBINED WITH WEAK SFC
LOW DEVELOPING OVER THE NM/TX PANHANDLE...WILL INDUCE EASTERLY FLOW
ACROSS THE GREAT PLAINS EARLY THU MORNING.

THU NIGHT-FRI NIGHT:
RAIN & EMBEDDED THUNDERSTORMS QUICKLY RETURN TO THE KS REGION THU
NIGHT FOR AS THE SFC LOW LIFTS SLOWLY NE ACROSS THE TX PANHANDLE
FRI & FRI NIGHT...RAIN WOULD SPREAD NE ACROSS THE CWA. WITH A
NEGATIVELY-TILTED UPPER SHORTWAVE PUSHING ENE ACROSS THE TX/OK
PANHANDLES EMBEDDDED THUNDERSTORMS ARE LIKELY TO SPREAD ACROSS THE
CWA FRI & FRI NIGHT. SUFFICIENT LIFT WOULD BE INDUCED TO PRODUCE
A FEW SVR THUNDERSTORMS.

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 400 PM CDT TUE APR 26 2016

UNSETTLED WEATHER CONTINUES OVER THE WEEKEND AS THE VIGOROUS MID
TO UPPER TROUGH MOVES OUT OF THE ROCKIES AND INTO THE CENTRAL AND
NORTHERN PLAINS. MAINTAINED MID-HIGH POPS THROUGH THE WEEKEND AS
A SERIES OF SMALLER SCALE IMPULSES MOVE THROUGH THE MEAN MID/UPPER
TROUGH PROGGED TO REMAIN CAMPED ACROSS THE CENTRAL CONUS AREA.
THIS WILL ALSO BRING BELOW NORMAL TEMPERATURES TO THE AREA OVER
THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 702 PM CDT TUE APR 26 2016

A LINE OF (+)TSRA...A FEW SVR W/ GR ARND 2.00 INCHES IN DIAMETER...
CONT TO MOVE NE AROUND 25KTS. AT ISSUANCE THE LINE XTND'D FROM WRN
OK...THRU SC KS TO NE KS...W/ A TSRA CLUSTER OVER XTRM NC KS & SC
NEBRASKA. THE (+)TSRA AXIS WL S-L-O-W-L-Y SHIFT E OVERNGT AS A SFC
LOW...CENTERED OVER NE KS AT 23Z...LIFTS DUE N ACRS THE NE KS/SE
NEBRASKA BORDER. AS THE LOW LIFTS N WRAP-ARND CIGS ~1,500FT WL
SPREAD SE ACRS KRSL & KGBD 05Z-07Z W/ CIGS QUICKLY LWR'G INTO IFR
COUNTRY. WINDS SUSTAINED ~30KTS W/ GUSTS ~40KTS...ARE LKLY IN &
CLOSE TO TSRA. WINDS ACRS CNTRL KS WL QUICKLY SHIFT TO NW-N ~13KTS
SUSTAINED LATE TNGT.

&&

.FIRE WEATHER...
ISSUED AT 400 PM CDT TUE APR 26 2016

THE WIDESPREAD RAINS & THUNDERSTORMS WILL KEEP THE GRASSLAND FIRE
DANGER IN CHECK THE REST OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    58  74  48  71 /  80  20   0   0
HUTCHINSON      54  69  44  69 /  80  30   0   0
NEWTON          57  73  46  69 /  90  30   0   0
ELDORADO        59  76  48  71 /  90  20   0   0
WINFIELD-KWLD   58  76  48  73 /  80  20   0   0
RUSSELL         50  66  41  66 /  60  40   0   0
GREAT BEND      50  67  41  67 /  60  40   0   0
SALINA          55  69  45  67 /  90  40  10   0
MCPHERSON       55  69  44  69 /  80  30   0   0
COFFEYVILLE     63  78  52  76 /  90  20   0   0
CHANUTE         62  76  50  73 /  90  20   0   0
IOLA            62  76  50  73 / 100  20   0   0
PARSONS-KPPF    63  77  51  73 /  90  20   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...EPS
SHORT TERM...EPS
LONG TERM...EPS
AVIATION...EPS
FIRE WEATHER...EPS
Hazardous weather outlook, Apr 26, 4:21 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
421 PM CDT TUE APR 26 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-272130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
421 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
EAST CENTRAL KANSAS...SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE WEATHER IS EXPECTED TO CONTINUE THROUGH MIDNIGHT ACROSS
MUCH OF THE AREA. THE THREAT IS PRIMARILY EAST OF A LINE FROM
SALINA TO KINGMAN. THE PRIMARY THREAT WILL BE UP TO BASEBALL SIZED
HAIL...75 MPH WINDS AND LOCALLY HEAVY RAIN. AN ISOLATED AND BRIEF
TORNADO IS POSSIBLE. FLOODING OF LOW LYING AND FLOOD PRONE AREAS
IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER ROUND OF STRONG TO SEVERE STORMS...INCLUDING THE
POTENTIAL FOR HEAVY RAIN...IS POSSIBLE LATE IN THE WEEK. PLEASE
CHECK LATER FORECASTS AND OUTLOOKS AS DETAILS BECOME AVAILABLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND
TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
HTTP://WEATHER.GOV/WICHITA/HWO/

HOWERTON

In the hours before

Local storm report, Apr 26, 7:13 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
713 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             SOUTH WICHITA           37.60N 97.31W
04/26/2016  M1.25 INCH       SEDGWICK           KS   AMATEUR RADIO

            NEAR HYDRAULIC AND LINCOLN.

&&

ADK
Local storm report, Apr 26, 7:17 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
717 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             EAST WICHITA            37.68N 97.26W
04/26/2016  E1.00 INCH       SEDGWICK           KS   BROADCAST MEDIA

            NEAR CENTRAL AND GREENWICH. COURTESY OF KSN.

&&

ADK
Local storm report, Apr 26, 7:35 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     FLASH FLOOD      CLEARWATER              37.51N 97.50W
04/26/2016                   SEDGWICK           KS   NWS EMPLOYEE

            CREEK IN CLEARWATER IS OUT OF ITS BANKS. VEHICLES ARE
            BEING MOVED TO HIGHER GROUND.

&&

ADK
Local storm report, Apr 26, 7:38 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
738 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     3 WNW AUGUSTA           37.71N 97.03W
04/26/2016  E60 MPH          BUTLER             KS   COUNTY OFFICIAL

&&

METZGER
Local storm report, Apr 26, 7:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
741 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             4 N BENTON              37.84N 97.11W
04/26/2016  M1.50 INCH       BUTLER             KS   TRAINED SPOTTER

&&

METZGER
Local storm report, Apr 26, 7:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
742 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     FLASH FLOOD      SOUTH WICHITA           37.60N 97.31W
04/26/2016                   SEDGWICK           KS   PUBLIC

            WATER IS ROUGHLY TWO FEET DEEP AT THE INTERSECTION OF
            MERIDIAN AND ESTHNER. CARS ARE STALLED IN WATER. RECEIVED
            VIA TWITTER.

&&

ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:05 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion, Sedgwick55 min
Apr 26, 7:17 PM CDTSevere Thunderstorm WarningICTHarper58 min
Apr 26, 7:26 PM CDTFlash Flood WarningICTSedgwick3 hr
Apr 26, 7:39 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion43 min
Apr 26, 7:40 PM CDTAreal Flood WarningICTHarper12 hr
Apr 26, 7:49 PM CDTAreal Flood WarningICTChase, Marion12 hr
Apr 26, 8:09 PM CDTSpecial Weather StatementICTGreenwood36 min
Apr 26, 8:19 PM CDTSpecial Weather StatementICTMcPherson41 min
Apr 26, 8:36 PM CDTSpecial Weather StatementICTWilson39 min
Apr 26, 8:54 PM CDTSpecial Weather StatementICTButler51 min
Apr 26, 9:10 PM CDTSpecial Weather StatementICTAllen50 min
Apr 26, 9:16 PM CDTSpecial Weather StatementICTWoodson29 min
Apr 26, 10:00 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk, Montgomery, Wilson32 min
Apr 26, 10:17 PM CDTSpecial Weather StatementICTAllen28 min
Apr 26, 10:25 PM CDTSpecial Weather StatementICTWoodson50 min
Apr 26, 10:28 PM CDTSpecial Weather StatementICTElk, Wilson47 min
Apr 26, 10:35 PM CDTSpecial Weather StatementICTMontgomery40 min
Apr 26, 10:43 PM CDTAreal Flood WarningICTAllen, Woodson12 hr
Apr 26, 10:51 PM CDTSpecial Weather StatementICTAllen24 min
Apr 26, 10:54 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson51 min
Apr 26, 11:28 PM CDTSevere Thunderstorm WarningICTAllen, Neosho27 min
Apr 27, 4:46 AM CDTSpecial Weather StatementICTBarton29 min
Apr 27, 7:19 AM CDTRiver Flood WarningICTAllen29 hr
Apr 27, 7:44 AM CDTRiver Flood WarningICTSumner19 hr
Apr 27, 8:15 AM CDTRiver Flood WarningICTAllen, Neosho49 hr
Apr 27, 8:15 AM CDTRiver Flood WarningICTNeosho62 hr
Apr 27, 8:15 AM CDTRiver Flood WarningICTLabette, Neosho3 days
Apr 27, 8:15 AM CDTRiver Flood WarningICTCherokee, Labette4 days
Apr 27, 4:46 PM CDTAreal Flood WarningICTSumner18 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.